MathSciNet Relay Station
MathSciNet bibliographic data
MR1996128 (2004j:47014) 47A16 (47A58 47B99)
Bès, Juan; Chan, Kit C. Approximation by chaotic operators and by conjugate classes. J. Math. Anal. Appl. 284 (2003), no. 1, 206–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement